Abnormal Behavior and Tamiflu Psychosis

By

Just when AARP magazine, and so many other well respected and widely read  publications, are carrying articles about pandemic flu planning for personal  homes, more bad news.  This news is not for the publications, nor is it for  their readers, but for the authors who have tied their name to poorly researched  advice.  November 14, 2006 the U.S. Food and Drug Administration (FDA) and Roche  Laboratories, Inc., the manufacture of Tamiflu, announced that new labeling  would be provided for this highly publicized pandemic flu drug.  It turns out  that Tamiflu is just one more drug to be added to the long list of medication  recently implicated in “self-injury” (suicide) and other psychiatric side  effects.

While the data is not completely clear as to how much of the hallucination  and confusion associated with Tamiflu administration in the Far East is related  to influenza and how much is directly related to the drug, several things are  clear.

1. Those who received Tamiflu are far more likely to display “abnormal  behavior” and “self-injury” than those who have not received the drug.

2. The likelihood of having these side effects increases as the dose  increases and as the length of time the drug is taken increases.

Tamiflu is one of two drugs available for the treatment of pandemic  influenza.  Unfortunately, the pandemic strain currently being studied in Asia  (H5:N1) is already showing resistance to normal doses of Tamiflu.  In fact, in  recent cases the dose of Tamiflu has had to be doubled and the length of  treatment also doubled.  Further complicating this fact is the need in these  cases to add the second pandemic flu drug, also at double dose and double length  of treatment.

What does this mean for psychiatric side effects?  It means that these side  effects will increase if not arithmatically then lawrymathically.  In other  words, the side effects may not just double, but quadruple or more.

Article Source: http://EzineArticles.com/423702

Click here to read more.

DISCLAIMER:  The contents on this site is for informational purposes only and is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this site!

Published on Nov 13, 2012 by

Get access to our ad database:  http://us.ebiquity.com/ad-monitoring-yt/ Ebiquity is the global leader in independent competitive advertising and product monitoring and analysis. We offer customized global ad tracking and brand monitoring services that provides to companies with key competitor advertising activity and local market trends in TV, print and online media formats from over 70 countries all in one easy-to-use, secure website.

 

Uploaded by ksltube on Oct 23, 2009

You likely know someone by now who has or has had the H1N1 virus, and they may have taken the drug Tamiflu to treat their symptoms. But according to the CDC, most patients shouldn’t take that drug, and it can cause severe side effects.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Up ↑

%d bloggers like this: